MathSciNet Relay Station
MathSciNet bibliographic data
MR2159701 37B30 (37B35)
Bertolim, M. A.; Mello, M. P.; de Rezende, K. A. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005), no. 10, 4091–4129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement